Item Image
Title Siberian mathematical journal [electronic resource].
Imprint New York, NY : Consultants Bureau, Plenum Publishing Corporation
<2004-> : [New York, NY] : Springer Science+Business Media
Frequency Bimonthly
Pub Date Began with: Vol. 7, no. 1 (Jan./Feb. 1966).
Call # eJOURNAL
Note "The translation began in 1966 with the first issue of vol. 7 of the Russian journal."
Access Available only to authorized users.
System Req Mode of access: World Wide Web.
Issued By "A publication of the Siberian Branch of the Russian Academy of Sciences."
Note "A translation of: Sibirskiĭ matematicheskiĭ zhurnal."
Description based on: Vol. 7, no. 1 (Jan./Feb. 1966); title from issue table of contents (SpringerLInk, viewed May 9, 2014).
Latest issue consulted: Vol. 59, no. 6 (November 2018) (Springer LInk, viewed January 11, 2019).
Subject Mathematics -- Periodicals.
Mathématiques -- Périodiques.
Mathematics. (OCoLC)fst01012163
Genre Electronic journals.
Addl. Author Akademii︠a︡ nauk SSSR. Sibirskoe otdelenie.
Академия наук СССР. Сибирское отделение, issuing body.
Rossiĭskai︠a︡ akademii︠a︡ nauk. Sibirskoe otdelenie.
Россииская академия наук. Сибирское отделение, issuing body.
EBSCO Publishing (Firm)
Serials Solutions, distributor.
Addl. Title Sibirskiĭ matematicheskiĭ zhurnal. English (Online)
Key Title Sib. math. j. (Dordr., Online)
Siberian mathematical journal (Dordrecht. Online)
Journal Title Siberian mathematical journal
Related To Sibirskiĭ matematicheskiĭ zhurnal
Сибирскии математическии журнал
Print version: Sibirskiĭ matematicheskiĭ zhurnal. English. Siberian mathematical journal. 0037-4466 (DLC)sf 78000467 (OCoLC)1765539
ISSN 1573-9260 0037-4466 j

Location CALL # Status Message
 Electronic Resource  eJOURNAL    ONLINE  (ONLINE)